MathSciNet Relay Station
MathSciNet bibliographic data
MR303102 (46 #2244) 35L40 (30A08)
Flaschka, Hermann An asymptotic property of the roots of polynomials. Proc. Amer. Math. Soc. 27 (1971), 451–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement